# SDR UALA2012020600692

- Difficulty date: February 5, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 36,066 hours, 15,564 cycles
- Engine: Iae V2527A5
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Part number: D5331036920100
- Condition: Out Of Position
- Location: Wing Fairing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR LEAK NOISE ON RT SIDE OF A-C BY EXIT ROW BACK.  PAX COMPLAINING.  LOUD PRESSURE LEAK COMING FROM FWD RT OVER WING EMERG EXIT WINDOW DURING DESCENT.  DEBRIEFED INBD CREW.  SOUND LOUDEST IN SEAT NEAREST FWD OVERWING EXIT.  CHKD FWD OVERWING EXIT, NO OBVIOUS DEFECTS NOTED.  FOUND WING FAIRING 192DT LOWER SEAL DETERIORATING JUST UNDER WINDOW.  TAPED PER MT 53-004.  FOUND SQUEAL AT FWD EMERGENCY HATCH.  REPOSITIONED SEAL, CLEANED MATING SURFACES. PRESS TESTED OKAY.  ADJUSTED SEAL POSITION, CLEANED SILL AND HATCH SEAL.
